# SDR FDEA202105051123

- Difficulty date: May 5, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66249
- Aircraft time: 2,076 hours, 1,022 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Part number: 885201
- Part serial: A310
- Condition: Failed
- Location: Le Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ABOVE 1000 FT AGL, LE SLAT DISAGREE EICAS WARNING.  DISCONTINUED APPROACH, RAN CHECKLIST, DECLARED  EMERGENCY, LANDED.     T/S SLATS PER FIM 27-51, FOUND FAULT CODE 27-81045.  DURING T/S FOUND PSEU HAD FAULT CODE 007 - CARD 7  FALTED. REMOVED AND REPLACED PSEU PER  31-70-04-4-99. CHECKS OK PERFORMED L/E SLAT  POSITION ADJ/TEST PER 27-88-00-5. OPERATED SLATS &  FLAPS, ALL CHECKS OK. OK FOR SERVICE.
